# SDR IPXA201404182699

- Difficulty date: March 22, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 11,380 hours, 7,105 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP T/E UPPER SKIN HAS CORROSION UNDER STATIC DISCHARGE RETAINER BASE ACCOMPLISHED REPAIR ON LT OTBD FLAP T/E UPPER SKIN UNDER STATIC DISCHARGE RETAINER BASE IAW EO A300-5750-53941-A, PARA 6A.
